# SDR DALA2025100107144

- Difficulty date: September 30, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 59,934 hours, 31,201 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WET DOG ODOR/FUMES NOTICED BY FLIGHT CREW FOLLOWING ENGINE SERVICING AND RUN UP.   ACCOMPLISHED WORKCARD 2100- 2005 ECS DECONTAMINATION REVERSE DUCT BURN PROCEDURE. ALSO ACCOMPLISHED A319 AMM 21-00-00-615-803-A DECONTAMINATION OF THE ECS. (7597324).
